# SDR FDEA201603020795

- Difficulty date: March 2, 2016
- Submitted: March 3, 2016
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 69,790 hours, 25,808 cycles
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Inoperative
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE LIGHT, RT CREW DOOR INOPERATIVE.  OPERATIONS CHECK ARM & DISARM, FEW TIMES LIGHT COMES ON EVERY TIME,  ACFT OK FOR SERVICE IAW AMM 25-66-00-5.   OPERATIONS CHECK ARM & DISARM FEW TIMES LIGHT COMES ON  EVERY TIME.  ACFT OK FOR SERVICE IAW AMM 25-66-00-5.
